MAUDE Adverse Event Report: Stryker GmbH ASNIS III THREADED GUIDE WIRE D1.4X150MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

Stryker GmbH ASNIS III THREADED GUIDE WIRE D1.4X150MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 702459S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, after placing the guidewire, asnis cannulated drill was used.As the drilling was performed whilst the guidewire was slightly curved, the guidewire broke.As the broken guidewire could not be removed, the surgery was completed while the broken guidewire was left in the patient's body.No further information was provided.
 
Event or Problem Description
After placing the guidewire, asnis cannulated drill was used.As the drilling was performed whilst the guidewire was slightly curved, the guidewire broken.As the broken guidewire could not be removed, the surgery was completed while the broken guidewire was left in the patient's body.
 
Additional Manufacturer Narrative
Correction: lot number, d4 updated to unknown.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Note- the lot number communicated corresponds to device catalog # 390157 and not to the device mentioned.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
ASNIS III THREADED GUIDE WIRE D1.4X150MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25595529
Report Number0008031020-2026-00782
Device Sequence Number14797941
Product Code LXH
UDI-Device Identifier04546540381996
UDI-Public04546540381996
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number702459S
Device Lot Numberunknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale